# SDR AWXA200500231

- Difficulty date: February 16, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 71,222 hours, 28,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 23 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 23 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 23 LT, OPERATIONAL CHECK WAS GOOD.
